# SDR EISA95359

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, HEADS GROUND OFF HI-LOCS AND EXCESSIVE MATERIAL WAS REMOVED FROM NR 3 SLAT SKIN.  REMOVED FASTENERS AND CLOSED OUT PANELS TO F.O.M. REPAIR.  FABRICATED REPAIR 5 INCHES BY 6.5 INCHES FROM 2024T3-.080 IAW 57-30-3, LOCATED AND DRILLED UP IAW 51-30-2, ALODINED AND PRIMED ONE SIDE ONLY IAW B727 SRM 51-10-6.  INSTALLED REPAIR IAW SRM 51-50-3 AND 51-30-2, INSTALLED CLOSE OUT PANELS AND SEALS IAW 51-30-2.  (M)
